bibtype J - Journal Article
ARLID 0446629
utime 20240103210428.3
mtime 20150922235959.9
WOS 000359161800003
SCOPUS 84938910323
DOI 10.1515/fca-2015-0052
title (primary) (eng) A (star)-BASED MINKOWSKI'S INEQUALITY FOR SUGENO FRACTIONAL INTEGRAL OF ORDER alpha > 0
specification
page_count 13 s.
media_type P
serial
ARLID cav_un_epca*0430830
ISSN 1311-0454
title Fractional Calculus and Applied Analysis
volume_id 18
volume 4 (2015)
page_num 862-874
keyword fuzzy integral
keyword Sugeno fractional integral
keyword Minkowski's inequality
author (primary)
ARLID cav_un_auth*0318949
name1 Babkhani
name2 A.
country IR
share 25
author
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
garant K
share 40
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant S
share 35
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2015/E/mesiar-0446629.pdf
cas_special
abstract (eng) We first introduce the concept of Sugeno fractional integral based on the concept of g-seminorm. Then Minkowski's inequality for Sugeno fractional integral of the order alpha > 0 based on two binary operations * is given. Our results significantly generalize the previous results in this field of fuzzy measure and fuzzy integral. Some examples are given to illustrate the results.
reportyear 2016
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0249421
confidential S
mrcbT16-e MATHEMATICS
mrcbT16-s 1.551
mrcbT16-4 Q1
mrcbT16-C 93.084
mrcbT16-E Q1*
arlyear 2015
mrcbU14 84938910323 SCOPUS
mrcbU34 000359161800003 WOS
mrcbU63 cav_un_epca*0430830 Fractional Calculus and Applied Analysis 1311-0454 1314-2224 Roč. 18 č. 4 2015 862 874